Friedman meets Becker and Mulligan in a monetary neoclassical growth model
Been-Lon Chen,
Yu-Shan Hsu () and
Chia-Hui Lu
Journal of Economics, 2011, vol. 104, issue 2, 99-126
Keywords: Friedman rule; Endogenous time preferences; Inflation tax; Neoclassical growth model; E22; E31 (search for similar items in EconPapers)
Date: 2011
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://hdl.handle.net/10.1007/s00712-011-0224-x (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:kap:jeczfn:v:104:y:2011:i:2:p:99-126
DOI: 10.1007/s00712-011-0224-x
Access Statistics for this article
Journal of Economics is currently edited by Giacomo Corneo
More articles in Journal of Economics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().